# SDR TWAA9911211

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 148-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CENTER FLOOR SUPPORT BEAM AT STA 148 TO 218, WAS CORRODED.  REPLACED PART PER SRM 6-70-01.
